Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



When is a $p$-block a $q$-block?

Authors: Gabriel Navarro and Wolfgang Willems
Journal: Proc. Amer. Math. Soc. 125 (1997), 1589-1591
MSC (1991): Primary 20C20
MathSciNet review: 1423327
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $p$ and $q$ be distinct prime numbers and let $G$ be a finite group. If $B_{p}$ is a $p$-block of $G$ and $B_{q}$ is a $q$-block, we study when the set of ordinary irreducible characters in the blocks $B_{p}$ and $B_{q}$ coincide.

References [Enhancements On Off] (What's this?)

  • 1. R. Brauer, Notes on Representations of Finite Groups, J. London Math. Soc. 13 (1976), 162-166. MR 53:3091
  • 2. H. Nagao, Y. Tsushima, Representations of Finite Groups, Academic Press, Boston, 1988. MR 90h:20008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20C20

Retrieve articles in all journals with MSC (1991): 20C20

Additional Information

Gabriel Navarro
Affiliation: Departament d’Algebra, Facultat de Matematiques, Universitat de Valencia, 46100 Burjassot, Valencia, Spain

Wolfgang Willems
Affiliation: Fachbereik Mathematik, Universitat Mainz, 55099 Mainz, Germany

Received by editor(s): November 13, 1995
Additional Notes: Research supported by Accion Integrada HA94-035 and the DAAD
Communicated by: Ronald Solomon
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society